# SDR F3LA2010070900462

- Difficulty date: June 27, 2010
- Submitted: July 9, 2010
- Operation: Air carrier
- Aircraft: N932FR
- Make and model: Airbus A319-111
- Aircraft serial: 2258
- Aircraft time: 21,676 hours, 10,564 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347218820400
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE HEAVY MAINTENANCE NON-ROUTINE N0567.  CORROSION ON UPPER SIDE OF FLOORBEAM Y1292 AT FRAME 68.  REMOVED AND REPLACED FLOORBEAM Y1292 FROM FRAME 68 TO FRAME 70 IAW A319 SRM 51-42-11 AND 51-72-11.
